# SDR YENA2021032500189

- Difficulty date: March 20, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 2125
- Aircraft time: 67,576 hours, 24,367 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2459, BDL-FLL. DURING FINAL TO ILS 28L, F/O SMELLED DIRTY SOCK SMELL. AFTER LANDING FLT ATT'S REPORTED NOTHING SIGNIFICANT UNTIL REACHING GATE. (NO AIR/BLEED ON); COMPLIED WITH INFORMATION NOTICE 2017-TO15 SECTION A. AIRCRAFT IO OK FOR SERVICE.
